# SDR EVCA201901141

- Difficulty date: January 7, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N488AE
- Make and model: Bell 407
- Aircraft serial: 53428
- Aircraft time: 9,285 hours, 15,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206032319123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AIRCRAFT WAS FOUND TO HAVE CORROSION, ON AFT FUSELAGE, THAT REQUIRED REPAIR. CONTACTED TO OBTAIN REPAIR DRAWING AND INSTRUCTIONS. SENDING
TWO TECHNICIANS TO ASSIST IN REPAIRS. AFT FUSELAGE IS REPAIRED IN ACCORDANCE WITH BHT-ALL-SRM AND BHT-PSE REPAIR ORDER SFRG-19RL-004.
